# SDR C2XA10SH405

- Difficulty date: December 1, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 26,659 hours, 19,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM AT FRAME 33 HAS CORROSION (LEVEL 2 LOCAL) AT CROSSBEAM ATTACHMENT AREA.  MAINTENANCE PERFORMED REPAIR ON LT OMEGA BEAM CROSSBEAM ATTACHMENT AREA AT FRAME 33 IAW EMB-145 SRM 53-00-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
